# SDR CA130107001

- Difficulty date: December 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 142 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Heater
- Part number: 975442142
- Condition: Failed
- Location: Aoa
- Part time: 133 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, ANNUNCIATOR PANEL ILLUMINATED A CAUTION MESSAGE INDICATING AN AOA FAIL.  MAINTENANCE TROUBLESHOOTING DETERMINED THAT THE VANE AND TIP HEATING ELEMENTS WERE NOT FUNCTIONING.  REPLACED UNIT.
